EconPapers    
Economics at your fingertips  
 

Bahadur-Kiefer theorems for the product-limit process

John Einmahl and J. Beirlant

Other publications TiSEM from Tilburg University, School of Economics and Management

Date: 1990
References: Add references at CitEc
Citations:

Downloads: (external link)
https://repository.tilburguniversity.edu/bitstream ... 5f1a72f3749/download (application/pdf)

Related works:
Journal Article: Bahadur-Kiefer theorems for the product-limit process (1990) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:tiu:tiutis:b5786a00-9c90-43f7-b986-a40a5e7f54a9

Access Statistics for this paper

More papers in Other publications TiSEM from Tilburg University, School of Economics and Management
Bibliographic data for series maintained by Richard Broekman ().

 
Page updated 2025-04-03
Handle: RePEc:tiu:tiutis:b5786a00-9c90-43f7-b986-a40a5e7f54a9